Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Recurrent wart on cheek - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :  
How can i help you ?
User :   Hello Doctor, I have a plain wart on my right cheek....
Doctor :  
User :   I have tried many methods to get rid of it
User :   but all in vain
Doctor :  
Doctor :  
i will help u in this
User :   i have tried using A-ret oinments etc...also I have tried Electro-cautary
Doctor :  
can i ask few questions
User :   I was in India last August when I got the laser removal of it
User :   yes pls
Doctor :  
wats your age
User :   26
Doctor :  
Since how many days do yu have this problem
User :   since childhood
Doctor :  
do yu have any medical illness
User :   it used to be very small wart, but with all methods of removal it has gone growing everytime
Doctor :  
does it pain or bleed ?
User :   no i don't have any medical illness
User :   no, no pain, no itching etc
Doctor :   i will advice a cream, which will help you more
User :   yes pls
Doctor :  
to reduce the size of the wart and even recurrace
Doctor :  
have you taken any steroidal injection to warts
User :   no i have not
Doctor :  
Doctor :   Use Imiquimod cream

Doctor :  
but this is not over the counter drug
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor